Skip to content
hyperthyroidism
avatar
wlorylee52 posted:
I have just been diagnosed, but i notice that it could cause weight loss. Can it also cause weight gain?
Has anyone noticed weight loss after starting the meds?
Reply
 
avatar
z1028 responded:
The meds caused me to gain weight id gain 5 pounds then lose it then gain it but never dropped below the weight i was when i first started methimazole just try and maintain a healthy diet because you can gain it so easily


Spotlight: Member Stories

I was diagnosed with Grave's Disease in December of 2009. In June of 2010 I had my thyroid removed.

Helpful Tips

everyone with a thyroid problem should try them!
many do not believe in the supplements but I know do.I was diagnosed 2 years ago and for 1 whole year I felt horrible, extream fatigue, ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.